# SDR F3LA96070

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65634619
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - INBOARD LOWER RIB ANGLE CRACKED ON AFT END AT L/W AILERON NR 3 HINGE FITTING.  REMOVED AND REPLACED INBOARD AND OUTBOARD LOWER RIB ANGLE ON L/W AILERON NR 3 HINGE FITTING IAW OHM 20-50-1.  (M)
